Found 2290 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Articles in international peer reviewed journals
Maroni P., da Rocha Z.. Connection coefficients between orthogonal polynomials and the canonical sequence: an approach based on symbolic computation. Numerical Algorithms. 2008;47(3):291-314.Edit
Maroni P., da Rocha Z.. Connection coefficients for orthogonal polynomials: symbolic computations, verifications and demonstrations in the Mathematica language, Numerical Algorithms, 63-3 (2013) 507-520. . Numerical Algorithms. 2013;63(3):507-520.Edit
Brito M, Freitas AC. Consistent estimation of the tail index for dependent data. Statist. Probab. Lett.. 2010;80:1835-1843.
Rosales J., García-Sánchez PA. Constructing almost symmetric numerical semigroups from irreducible numerical semigroups. Comm. Algebra. 2014;42:1362-1367.Edit
Assi A, García-Sánchez PA. Constructing the set of complete intersection numerical semigroups with a given Frobenius number. Appl. Algebra Engrg. Comm. Comput.. 2013;24:133-148.Edit
Castro SB, Lohse A.. Construction of heteroclinic networks in R4. Nonlinearity. 2016;29:3677-3695.Edit
Yakubovich SB. On the construction of integral transformations by the composition method. Izv. Vyssh. Uchebn. Zaved. Mat.. 1993:71-79 (1994).
Yakubovich SB. A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
Mendes M., Gaio A., Reis R., Duarte R.. Contact screening in tuberculosis: Can we identify those with higher risk? European Respiratory Journal. 2013;41:758-760.Edit
Mendes MA, Gaio A., Reis R, Duarte R. Contact screening in tuberculosis: can we identify those with higher risk? The European Respiratory Journal. 2013;41(3):758-60.Edit
Freitas JM. Continuity of SRB measure and entropy for Benedicks-Carleson quadratic maps. Nonlinearity. 2005;18:831-854.
Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys.. 2006;123:763-785.Edit
Silva MC. Contribuição para o estudo do manuscrito Arte de Marear de Juan Pérez de Moya. LLULL. 2012;35(76):351-379.Edit
Carvalho M. Contributions to a rigidity conjecture. Acta Applicandae Mathematicae. 1998;53:265-295.
Bessa M, Rocha J. Contributions to the geometric and ergodic theory of conservative flows. Ergodic Theory Dynam. Systems. 2013;33:1709-1731.
Basto-Gonçalves J. Control of a neoclassic economic model. Portugal. Math.. 1988;45:417-428.
Basto-Gonçalves J. Controllability in codimension one. J. Differential Equations. 1987;68:1-9.
Davydov A., Basto-Gonçalves J. Controllability of generic inequalities near singular points. J. Dynam. Control Systems. 2001;7:77-99.Edit
Davydov A., Basto-Gonçalves J. Controllability of inequalities at 2-singular points. Uspekhi Mat. Nauk. 2000;55:121-122.Edit
Freitas AC, Freitas JM, Magalhães MA. Convergence of Marked Point Processes of Excesses for Dynamical Systems. Journal of the European Mathematical Society. In Press.
d'Almeida FD, Vasconcelos PB. Convergence of Multipower Defect-Correction for spectral computations of integral operators. Applied Mathematics and Computation. 2012;219:1601-1606.
Freitas JM, Haydn N, Nicol M. Convergence of rare event point processes to the Poisson process for planar billiards. Nonlinearity. 2014;27:1669-1687.Edit
Conde-Sousa E, Aguiar P. Conversion from spatial patterns of activity to sequences of neuronal activations using gate interneurons. BMC Neuroscience. 2013;14:P3.
Yakubovich SB. On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
Yakubovich SB. Convolution Hilbert spaces associated with the Kontorovich-Lebedev transformation. Thai J. Math.. 2003;1:9-16.


Error | CMUP


The website encountered an unexpected error. Please try again later.